# SDR USAA2011103100015

- Difficulty date: October 14, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,534 hours, 8,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATED AREA ON FLOOR PANEL 241HF BETWEEN FR36 TO FR42 & BETWEEN Y1292 TO Y1732.  REPLACED FLOOR PANEL 241HF.  PANEL WILL BE INSTALLED ON JOB CARD 26C24053002.
